MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT AORTIC PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT AORTIC PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 2700
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a 21mm 2700 valve, implanted in aortic position, is under consideration for a valve-in-valve procedure after an implant duration of 8 years and 7 months due to unknown reason.
 
Additional Manufacturer Narrative
H10: additional manufacturer narrative:the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Additional Manufacturer Narrative
H10: additional manufacturer narrative: updated sections b5, and h6 (type of investigation).
 
Event or Problem Description
It was reported that a patient with a 21mm 2700 valve, implanted in aortic position, underwent a valve-in-valve procedure after an implant duration of 8 years and 8 months due to unknown reason.The valve was replaced with a 23mm 9750tfx.
 
Additional Manufacturer Narrative
H10: additional manufacturer narrative: multiple requests for additional information have been performed; however, the healthcare provider has not provided any additional details regarding this event.Although the reason for the valve explant is unknown, there was no indication or allegation of a device malfunction and/or deficiency contributing to the event.The reported event cannot be confirmed with the available information.The root cause of this event remains indeterminable.The subject device was not returned evaluation as it is unknown when/where the device was explanted; therefore, the complaint cannot be confirmed.The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT AORTIC PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
irvine, CA 92614
9492500222
MDR Report Key19354162
Report Number2015691-2024-03759
Device Sequence Number7703108
Product Code DYE
UDI-Device Identifier00690103021592
UDI-Public(01)00690103021592(17)180616
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2018
Device Model Number2700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer05/31/2024
07/01/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/22/2024
07/03/2024
Date Device Manufactured06/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age71 YR
Patient SexFemale